Preferences, reductionism and the microfoundations of analytical Marxism

PHILP, B. and YOUNG, D., 2002. Preferences, reductionism and the microfoundations of analytical Marxism. Cambridge Journal of Economics, 26 (3), pp. 313-329. ISSN 0309-166X

Full text not available from this repository.
Item Type: Journal article
Publication Title: Cambridge Journal of Economics
Creators: Philp, B. and Young, D.
Publisher: Oxford University Press
Place of Publication: Oxford
Date: 2002
Volume: 26
Number: 3
ISSN: 0309-166X
Identifiers:
NumberType
10.1093/cje/26.3.313DOI
Divisions: Schools > Nottingham Business School
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:42
Last Modified: 23 Aug 2016 09:11
URI: http://irep.ntu.ac.uk/id/eprint/16992

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year